MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X40MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP RVS CNTRL 6.5X40MM ST/RST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 115398
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Osteopenia/ Osteoporosis (2651)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a two stage revision arthroplasty of the left shoulder prosthesis approximately sixteen (16) months post revision arthroplasty due to infection, which caused the loosening of the implant and led bone loss of the glenoid.Due to this, the implant fractured.The physician feels that the infection started after the initial surgery and that it has remained until this two stage revision when the infection was treated.
 
Additional Manufacturer Narrative
(b)(4).The event was initially reported on 001825034-2022-01511; however, needed to be corrected and will now be reported on this mfr multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-01510-1, 0001825034-2022-01512-1, 0001825034-2022-01515-1.Concomitant medical products: item#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 044810.Item#: 180552, comp lk scr 3.5hex 4.75x25 st; lot#: 453060.Item#: 180550, comp lk scr 3.5hex 4.75x15 st; lot#: 296340.Item#: 12-113560, compr 10mm hum fract stem pps; lot#: 438080.Item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 010240.Item#: 115310, comp rvrs shldr glnsp std 36mm; lot#: 140920.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP RVS CNTRL 6.5X40MM ST/RST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15206577
Report Number0001825034-2022-01844
Device Sequence Number13980417
Product Code KWS
UDI-Device Identifier00880304677104
UDI-Public(01)00880304677104(17)300425(10)941740
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115398
Device Catalogue Number115398
Device Lot Number941740
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale